Bayesian unmasking in linear models
Ana Justel and
Daniel Peña
Computational Statistics & Data Analysis, 2001, vol. 36, issue 1, 69-84
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-9473(00)00033-5
Full text for ScienceDirect subscribers only.
Related works:
Working Paper: Bayesian Unmasking in Linear Models (1996) 
Working Paper: Bayesian unmasking in linear models (1996) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:36:y:2001:i:1:p:69-84
Access Statistics for this article
Computational Statistics & Data Analysis is currently edited by S.P. Azen
More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().